Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 29, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 13, 2010, 7:50 AM CDT for 7 counties in Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 7:50 AM CDT (12:50 UTC)
- Expired
- May 13, 2010, 11:31 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 25 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 8:00 AM CDT | FLASH FLOOD | 4 W Morrisville, MO | ROAD WAS CLOSED FOR 1/2 HOUR AT HWY 215 AND HWY J. THIS IS ONE MILE S OF INTERSECTION NEAR LITTLE SAC RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
464
WGUS53 KSGF 131250
FFWSGF
MOC039-057-059-077-109-167-225-131700-
/O.NEW.KSGF.FF.W.0029.100513T1250Z-100513T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DADE COUNTY IN SOUTHWEST MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
WESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL NOON CDT.
* AT 746 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL AFFECTING THE WARNED AREA.
DOPPLER RAINFALL ESTIMATES INDICATE THAT THAT ONE TO TWO INCHES OF
RAIN HAS FALLEN OVER THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH
FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL
BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3698 9406 3729 9406 3729 9408 3761 9408
3760 9366 3768 9287 3717 9289 3710 9324
3710 9380
$$
TERRY1 follow-up statement
786
WGUS73 KSGF 131631
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1131 AM CDT THU MAY 13 2010
MOC039-057-059-077-109-167-225-131641-
/O.CAN.KSGF.FF.W.0029.000000T0000Z-100513T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-GREENE MO-WEBSTER MO-DADE MO-POLK MO-CEDAR MO-DALLAS MO-
1131 AM CDT THU MAY 13 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DADE...GREENE...
NORTHERN LAWRENCE...SOUTHERN CEDAR...SOUTHERN DALLAS...SOUTHERN POLK
AND WESTERN WEBSTER COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3698 9406 3729 9406 3729 9408 3761 9408
3760 9366 3768 9287 3717 9289 3710 9324
3710 9380
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 13, 7:12 AM CDT, 38 minutes earlier.
Area forecast discussion, May 13, 7:12 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT THU MAY 13 2010
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SURFACE COLD FRONT IS NOW LOCATED ROUGHLY ALONG THE INTERSTATE 44
CORRIDOR. ALONG AND NORTH OF THE FRONT WIDESPREAD SHOWERS WITH
EMBEDDED SCATTERED THUNDERSTORMS ARE OCCURRING. THIS RAINFALL HAS
REALLY LIMITED INSTABILITY AND HAS DECREASED THE SEVERE POTENTIAL
ACROSS THESE AREA. AREAS SOUTH OF THIS AREA HAS NOT BE
CONTAMINATED BY THIS RAINFALL AND INSTABILITY STILL EXIST ACROSS
SOUTHERN MISSOURI.
A STRONG LINE OF STORMS IS CURRENTLY PUSHING ACROSS THE AREA
GENERALLY EXTENDING FROM NEVADA MISSOURI DOWN TO THE SOUTH INTO
NORTHWESTERN ARKANSAS. THERE IS GOOD COLD POOL SHEAR BALANCE SO
EXPECT THE LINE TO CONTINUE TO PUSH TO THE EAST THIS MORNING.
THERE IS AN ELEVATED SEVERE WIND RISK FOR WINDS IN EXCESS OF 70
MPH ACROSS SOUTHERN MISSOURI AHEAD OF THIS LINE AS IT PUSHES
EAST....GENERALLY SOUTH OF A SPRINGFIELD TO ROLLA MISSOURI LINE. THE
SEVERE POTENTIAL NORTH OF THIS LINE IS VERY LIMITED DUE TO INCREASED
CIN FROM THE CONVECTION THAT HAS AND IS OCCURRING AHEAD OF THIS
LINE.
WISE
&&
.DISCUSSION...
CURRENTLY...SURFACE COLD FRONT IS PUSHING INTO THE FAR WESTERN CWA
EARLY THIS MORNING. THUNDERSTORMS HAVE DEVELOPED ON AND BEHIND
THIS FRONT. A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE
AREA. THIS INSTABILITY IS ELEVATED AS THERE REMAINS A LARGE
AMOUNT OF MLCIN ACROSS THE AREA. THE THUNDERSTORM ACTIVITY ALONG
THE FRONT WILL CONTINUE TO MOVE OFF TO THE EAST NORTHEAST THIS
MORNING. WITH THE MODERATE ELEVATED INSTABILITY AND STRONG
SHEAR IN PLACE...SEVERE HAIL WILL BE POSSIBLE WITH THE STRONGER
STORMS THAT DEVELOP ACROSS MAINLY THE NORTHERN CWA EARLY THIS
MORNING. IF STORMS CAN FORM INTO A LINE AND GENERATE A STRONG COLD
POOL A SEVERE WIND RISK WILL ALSO BE POSSIBLE.
HEAVY RAINFALL WILL ALSO BE A CONCERN THIS MORNING. THE STORM FLOW
WILL BE PARALLEL TO THE FRONT AND WITH THE SLOW EASTERLY MOVEMENT
OF THE FRONT...TRAINING OF STORMS WILL BE POSSIBLE. THE AREA OF
MOST CONCERN WILL BE OVER THE NORTHERN CWA...GENERALLY FROM ALONG
AND NORTH OF A PITTSBURG KANSAS TO ROLLA MISSOURI LINE. SATURATED
SOIL IS ALSO IN PLACE ACROSS THESE AREAS FROM THE RECENT HEAVY
RAINFALLS WHICH OCCURRED OVER THE LAST SEVERAL DAYS WHICH WILL
ALSO INCREASE THE FLOODING POTENTIAL. WILL LEAVE THE FLASH FLOOD WATCH
OUT AS IS TO ACCOUNT FOR THE HEAVY RAINFALL AND THE FLOODING
POTENTIAL.
THE FRONT WILL CONTINUE TO SLOWLY PUSH EAST ACROSS THE AREA TODAY.
MODERATE INSTABILITY WILL REMAIN IN PLACE SO A RISK FOR SEVERE HAIL
AND WIND WILL REMAIN POSSIBLE THROUGH THE DAY. IF ENOUGH HEATING
CAN OCCUR AHEAD OF THE FRONT SURFACE BASED STORMS AND A LIMITED
RISK FOR ISOLATED TORNADOES MAY BE POSSIBLE ACROSS THE FAR EASTERN
CWA LATE THIS AFTERNOON AND EARLY EVENING. THIS IS A CONDITIONAL
RISK WITH THE MAIN SEVERE RISK EXPECTED BEING HAIL AND WIND WITH ANY
LINE SEGMENTS. THE FRONT SHOULD PUSH OUT OF THE AREA THIS EVENING
BUT COULD SEE SOME LINGER CONVECTION THROUGH THE OVERNIGHT HOURS
AND EARLY FRIDAY MORNING ACROSS SOUTH CENTRAL MISSOURI.
A COOLER AND MAINLY DRY DAY IS THEN EXPECTED ON FRIDAY BEHIND THE
FRONT. THE DRY PERIOD WILL BE SHORT LIVED AS A COUPLE UPPER LEVEL
DISTURBANCE ARE EXPECTED TO PUSH THROUGH THE AREA THIS
WEEKEND...BRINGING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO
THE AREA LATE FRIDAY NIGHT INTO SUNDAY NIGHT. SEVERE WEATHER IS
NOT EXPECTED WITH THIS ACTIVITY...HOWEVER WITH THE REPEATED ROUNDS
OF RAINFALL OVER THE AREA THIS WEEK...FLOODING COULD BE A CONCERN.
A FEW DRY DAYS ARE THEN EXPECTED EARLY NEXT WEEK...WITH CHANCES OR
RAIN RETURN MID TO LATE WEEK AS ANOTHER SYSTEM MOVES THROUGH THE REGION.
WISE
&&
.AVIATION...
FOR THE 12Z KSGF...KJLN AND KBBG TAFS....MAIN CONCERN IN THIS TAF
PACKAGE WILL DEAL WITH ON GOING CONVECTION AND A LINE OF STRONG
THUNDERSTORMS CURRENTLY PUSHING TOWARDS THE TAF SITE. THE LINE OF
STORM WILL PUSH INTO THE KJLN SITE JUST BEFORE THE TAF PERIOD
BEGINS AND THROUGH THE KSGF AND KBBG SITES BY 14Z. STRONG TO
SEVERE WINDS WILL OCCUR WITH THIS LINE AS IT PASSES OVER THE TAF
SITES.
BEHIND THIS LINE OF STORMS...SHOWERS AND EMBEDDED THUNDERSTORMS
CAN BE EXPECTED THROUGH MUCH OF THE MORNING INTO THE AFTERNOON
HOURS. MVFR CEILINGS CAN ALSO BE EXPECTED THROUGH MUCH OF THE TAF
PERIOD.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ055>058-066>071-
077>081-088-089-093-094-101.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, May 13, 5:08 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 508 AM CDT THU MAY 13 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 508 AM CDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT HAZARDS WEATHER RISK... LIMITED TORNADO RISK. ELEVATED HAIL RISK FOR THE HAIL TO THE SIZE OF QUARTERS. ELEVATED THUNDERSTORM WINDS IN EXCESS OF 70 MPH. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK DISCUSSION... A COLD FRONT AS PUSHED INTO THE NORTHERN AND WESTERN PORTIONS OF THE OUTLOOK AREA THIS MORNING. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE FRONT AND WILL CONTINUE TO MOVE TO THE NORTHEAST ALONG THE FRONT THIS MORNING...WHICH WILL RESULT IN TRAINING OF STORMS. A VERY MOIST AIRMASS IS IN PLACE ACROSS THE AREA WHICH MAY RESULT IN HIGH RAINFALL AMOUNTS THIS MORNING. IN ADDITION SOILS ARE VERY SATURATED ACROSS PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI WHICH WILL LEAD TO AN ELEVATED RISK FOR FLOODING NORTH OF AN ANDERSON TO ROLLA MISSOURI LINE TODAY. THERE IS ALSO AN ELEVATED RISK FOR SEVERE WIND GUSTS IN EXCESS OF 70 MPH THIS MORNING AS A LINE OF STORMS ACROSS NORTHEASTERN OKLAHOMA PUSHES NORTHEAST TOWARDS THE AREA. THERE COULD ALSO BE SMALL TO MARGINALLY SEVERE HAIL WITH THE STRONGER STORMS THIS MORNING. IF ENOUGH HEATING CAN OCCUR AHEAD OF THE FRONT TODAY THERE IS A CONDITIONAL ELEVATED SEVERE HAIL AND WIND THREAT...AND POSSIBLE LIMITED ISOLATED TORNADO RISK ACROSS THE FAR EASTERN OUTLOOK AREA...OR GENERALLY ALONG AND EAST OF A WEST PLAINS TO OSAGE BEACH LINE THIS AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SUNDAY. AT THIS TIME NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE WEEK...THE FLOODING POTENTIAL WILL INCREASE AS THE GROUND BECOMES SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE THIS MORNING ACROSS SOUTHWEST MISSOURI...AND AGAIN LATER TODAY OR THIS EVENING EAST OF A WEST PLAINS TO OSAGE BEACH LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, May 13, 7:12 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM TSTM WND DMG MONETT 36.92N 93.93W
05/13/2010 BARRY MO LAW ENFORCEMENT
SEVERAL POWER POLES DOWN IN THE CITY.
&&
HATCHLocal storm report, May 13, 7:24 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM TSTM WND DMG 5 S GOODMAN 36.67N 94.40W
05/13/2010 MCDONALD MO EMERGENCY MNGR
A BARN REPORTED BLOWN DOWN AND BLOCKING BEAMON HOLLOW
ROAD.
&&
HATCHLocal storm report, May 13, 7:26 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM TSTM WND DMG 3 ESE MONETT 36.90N 93.88W
05/13/2010 BARRY MO AMATEUR RADIO
TREES DOWN AND A TRAILER BLOWN OVER ON ITS SIDE ON FARM
ROAD 2020.
&&
HATCHLocal storm report, May 13, 7:28 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM TSTM WND DMG MONETT 36.92N 93.93W
05/13/2010 BARRY MO LAW ENFORCEMENT
BUILDING DAMAGE REPORTED TO SEVERAL STRUCTURES IN TOWN.
&&
HATCHLocal storm report, May 13, 7:33 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM TSTM WND DMG 4 W REEDS SPRING 36.75N 93.45W
05/13/2010 STONE MO AMATEUR RADIO
LARGE TREE LIMBS DOWN.
&&
HATCHLocal storm report, May 13, 7:44 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 1 S AURORA 36.96N 93.72W
05/13/2010 LAWRENCE MO LAW ENFORCEMENT
TREE DOWN.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:16 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 59 min |
| May 13, 3:47 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| May 13, 5:37 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 4 more | 6 hr |
| May 13, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 66 min |
| May 13, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 53 min |
| May 13, 6:45 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton | 5 hr |
| May 13, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 47 min |
| May 13, 7:02 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 58 min |
| May 13, 7:16 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 59 min |
| May 13, 7:27 AM CDT | Tornado Warning | SGF | Christian, Greene, Lawrence, Stone | 48 min |
| May 13, 7:47 AM CDT | Tornado Warning | SGF | Christian, Stone | 43 min |
| May 13, 7:59 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney, Webster, Wright | 46 min |
| May 13, 8:08 AM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 37 min |
| May 13, 8:43 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 16 min |
| May 13, 10:35 AM CDT | River Flood Warning | SGF | Cedar | 60 hr |
| May 13, 1:15 PM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 30 hr |
| May 13, 1:18 PM CDT | Areal Flood Warning | SGF | Polk | 14 hr |
| May 13, 2:28 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Christian, Dade, Dallas, Dent and 17 more | 3 days |
| May 13, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 61 min |
| May 13, 3:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 53 min |
| May 13, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Webster, Wright | 36 min |
| May 13, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 26 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.